Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to: ``Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees'' [Trans. Amer. Math. Soc. 298 (1986), no. 2, 497-514; MR0860377 (87j:03060)]


Author: C. J. Ash
Journal: Trans. Amer. Math. Soc. 310 (1988), 851
MSC: Primary 03D30; Secondary 03C57, 03C75, 03D45
Original Article: Trans. Amer. Math. Soc. 298 (1986), 497-514.
MathSciNet review: 949898
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D30, 03C57, 03C75, 03D45

Retrieve articles in all journals with MSC: 03D30, 03C57, 03C75, 03D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0949898-8
PII: S 0002-9947(1988)0949898-8
Article copyright: © Copyright 1988 American Mathematical Society